Jump to content

Photo

Weird Effects From Tazorac

tazorac effects reactions

3 replies to this topic

#1 stoompy

stoompy

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 01-January 13

Posted 01 January 2013 - 01:29 PM

So I have been reading other people's posts about tazorac and I have some thing I want to ask you all about.
First of all, I've been on Taz for about 3 or 4 months now and my skin is better but not perfect.

Aparently you are supposed to only be using a pea sized amount for the entire face? I have been using a LOT more than that. Like a lot more. Pea sized for just my chin.

Also, I didn't have any adjusting problems. I started using it every night right away. Previously I had been using Retin A Micro, but then derm switched to Taz.

So since day 1, whenever I put the Taz on, its white at first then it gets absorbed and becomes very shiny. Like it looks like i just spread butter all over my face, thats how shiny it gets. Its weird and it doesn't seem like anyone else has that problem.

Next, my dry skin used to be really bad but it got a lot better recently and I only get dry skin on my upper lip area and chin. Should I be moisturizing everywhere even if its not dry?

Should I start using only a pea sized amount for everywhere?

#2 ADreamer

ADreamer

    Junior Member

  • Members
  • Posts & Likes
    Posts: 44
    Likes: 4
About Me
  • Joined: 30-January 13

Achievements

     

Posted 09 February 2013 - 06:53 AM

Yes, you should start applying only pea size amount! The things about retin-a; less means better.

And yes, moisturize everywhere. You get oily skin when your skin feels the need to combat the lack of moisturization. So, apply moisturizer.

I just found this article and it tells you everything you need to know: http://www.nytimes.c...anted=all&_r=1



#3 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 519
    Gallery Images: 6
    Blog Entries: 6
    Likes: 99
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 09 February 2013 - 07:06 AM

So I have been reading other people's posts about tazorac and I have some thing I want to ask you all about.
First of all, I've been on Taz for about 3 or 4 months now and my skin is better but not perfect.

Aparently you are supposed to only be using a pea sized amount for the entire face? I have been using a LOT more than that. Like a lot more. Pea sized for just my chin.

Also, I didn't have any adjusting problems. I started using it every night right away. Previously I had been using Retin A Micro, but then derm switched to Taz.

So since day 1, whenever I put the Taz on, its white at first then it gets absorbed and becomes very shiny. Like it looks like i just spread butter all over my face, thats how shiny it gets. Its weird and it doesn't seem like anyone else has that problem.

Next, my dry skin used to be really bad but it got a lot better recently and I only get dry skin on my upper lip area and chin. Should I be moisturizing everywhere even if its not dry?

Should I start using only a pea sized amount for everywhere?

 

I was doing the same thing, putting way too much on my face. My dermatologist said only a pea size, just put the pea size amount on your finger then dab all the areas of your face with it, forehead, cheeks, chin and nose then rub it all in. Also if you go to the tazorac website they demonstrate how to apply it properly. They apply moisturizer first, let it dry, then the tazorac over that. I think it's thinned out my skin a lot and made it become hyper-sensitive lately so I'm actually taking a break from tazorac for a week or two. Yes you should apply a little moisturizer all over, one with some sunscreen would be good as well to prevent sun damage during the day.



#4 skinnie

skinnie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 120
    Blog Entries: 5
    Likes: 31
About Me
  • Gender:Female
  • Joined: 16-October 10

Achievements

     

Posted 02 March 2013 - 11:26 PM

I've been using Tazorac for a year now. I think you should be using a moisturizer and only a pea sized amount. Tazorac is STRONG medication. Dispense a small pea size on your finger, dot it on the areas that need treatment and blend. I dot it on my chin, jaw, and cheeks. It should help with the dryness. Some of your persistent acne could be due to irritation. Irritation elicits the inflammatory response, a big contributor to most people's acne. 

 

Read this for my tips on Tazorac use: http://www.acne.org/...g/#entry3253334






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users